Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dry cough, tiredness, fuzzy head feeling, discomfort in ears

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 397 Questions
I have a dry cough, tiredness especially in my legs and a "fuzzy" head with a weird sensation in my ears?
Posted Fri, 7 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Harish Naik 11 minutes later
Welcome to XXXXXXX
Based on the information provided by you, your symptoms are suggestive of common cold. It is usually caused by viruses and are self limiting and will be fine in week.
I advice you to perform salt water gargling 4 to 5 times a day. Ear symptom is usually due to blocked Eustachian tube. Steam inhalation will help to improve your symptom. You can use Karval plus, squeeze the capsule into water used for inhalation.
Over-the-counter (OTC) drugs are medicines you can buy without a prescription from your doctor. OTC decongestants help relieve a stopped-up (stuffy) nose caused by a cold virus or the flu (influenza), sinusitis, or allergies.
I advice you to follow this approach, you should be fine in a week. It will be better if you see physician if it persists / symptoms severity increases.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor